MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, CANCELLOUS SCREW, ø 5.0 MM, 32 MM, 80 MM; NCB PLATING SYSTEM

ZIMMER SWITZERLAND MANUFACTURING GMBH NCB®, CANCELLOUS SCREW, ø 5.0 MM, 32 MM, 80 MM; NCB PLATING SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during the procedure the surgeon inserted the screw but then decided to change it; while he was removing it, the screw fractured just above the threads and the threaded part of this implant could not be removed from the patient.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).Foreign: (b)(6).Investigation of this incident is currently ongoing.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product returned.Visual examination of the provided pictures identified that the screw has fractured at the thread.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
NCB®, CANCELLOUS SCREW, ø 5.0 MM, 32 MM, 80 MM
Common Device Name
NCB PLATING SYSTEM
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15102151
Report Number0009613350-2022-00395
Device Sequence Number4149544
Product Code HRS
UDI-Device Identifier00889024291294
UDI-Public(01)00889024291294(17)221231(10)2927158
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K061211
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberN/A
Device Catalogue Number02.02152.080
Device Lot Number2927158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date10/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown